MathSciNet Relay Station
MathSciNet bibliographic data
MR1968602 11G10 (11G18 11R18 14G35 14K15)
Schoof, René Abelian varieties over cyclotomic fields with good reduction everywhere. Math. Ann. 325 (2003), no. 3, 413–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement